# SDR GLBA2002002

- Difficulty date: January 10, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 13,129 hours, 16,677 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 1303890021
- Part serial: 60114342
- Condition: Intermittent
- Location: #1
- Part time: 7,676 hours, 9,613 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TORQUE FLUX, INSPECTED REPLACED TRANSMITTER OPS CHECKED SYSTEM SATISFACTORY
